I have osteoporosis, I have been on Fosamax for 6 weeks. I have muscle aches and joint pain which I can handle. I am having terrible fatigue with this. I sleep 7-8 hours at night and now have to take a 2-3 hour nap to make it through the day. Not sure if it is the medication or not but I know that up until I started taking it I was active with yoga, walking and jogging and now all I want to do is sleep. I also have put on extra weight.
Have your doctor check your calcium levels. Hypocalcemia is popular with Fosamax which causes fatigue.
I have. It took me a while to realize it because I’m also going down on my thyroid medication. I thought I was so tired (like hard to function tired) solely because of that. I went out of town and forgot to bring my weekly dose. A few days after the missed dose, I felt like my old energetic self. The FDA sheet doesn’t mention “unusual tiredness” as a side effect they are even tracking. I am likely going to cut down to every other week and see what happens. I seem to be a slow metabolizer of drugs, and I wonder if that has anything to do with getting this side effect.
- Fosamax Information for Consumers
- Fosamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fosamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.